Skip to content
My WebMD Sign In, Sign Up
HE SWEATS BLUE!
avatar
Figmentum posted:
My boyfriend sweats blue and has been sweating blue for 6 months to the point where he turns the toilet seat blue. He has had no medications or diet changes during or previous that we could guess cause it. What do you think it could be? Please help he is too stubborn to go to a physical doctor.

Take the Poll

If you were sweating blue would you go to the doctor?
  • hell yes I would
  • mabey if it lasted a while
  • I don't know, depends on other symptoms
  • No way, screw the doctor. What if I want to be a giant smurf?
vote
View Poll Results
Reply
 
avatar
Torcal responded:
It's a very rare condition called Chromhidrosis. If he goes to a teaching hospital they might treat him for free. It's not lethal and drugs are used to treat it.
 
avatar
Amelia_WebMD_Staff responded:
Hi Figmentum,

Please have your boyfriend see a doctor. Here is info on Chromhidrosis , which Torcal had mentioned, for you to both go over and speak to your medical professional.

Why take a chance when you are unsure of your health? Wishing you both the best and hope that you keep us posted!

Take care,
Amelia
 
avatar
MJ2013 responded:
Hi Figmentum,

My Mum has developed this condition recently and is finding it difficult to get any medical help or advice. Have you found out any more on this condition other that what is on the internet? Has it cleared up at all?

Thanks
 
avatar
MJ2013 replied to Torcal's response:
Hi Torcal,

My Mother has developed this condition recently and is finding it difficult to get any medical help or advice. Have you found out any more on this condition other that what is on the internet? Is it likely to clear up?

Thank you


Helpful Tips

male genital physical exams
Dear Doctors, I will lose the new job offer if I don't have their Dr.physical exam. I have avoided exams for over 8 years because I'm too ... More
Was this Helpful?
0 of 1 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.